MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pump passed the displacement test but motor error alarm during the basic occlusion test due to loose drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery test due to motor error alarm.Motor passed motor test.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error.Customer reported the drive support cap appears normal.Customer was able to successfully clear the alarm.Customer was able to complete pump rewind.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10394826
Report Number2032227-2020-161480
Device Sequence Number3529584
Product Code OYC
UDI-Device Identifier00643169513143
UDI-Public(01)00643169513143
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAS
Device Catalogue NumberMMT-723RNAS
Device Lot NumberA1723RNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight152